We give concise formulas in terms of generators and relations for the multiplicative structures on the graded slices of hermitian K-theory and Witt-theory.

The multiplicative structure on the graded slices of hermitian K-theory and Witt-theory / O. Rondigs, P.A. Oestvaer. - In: HOMOLOGY, HOMOTOPY AND APPLICATIONS. - ISSN 1532-0073. - 18:1(2016), pp. 373-380. [10.4310/HHA.2016.v18.n1.a20]

The multiplicative structure on the graded slices of hermitian K-theory and Witt-theory

P.A. Oestvaer
Ultimo
2016

Abstract

We give concise formulas in terms of generators and relations for the multiplicative structures on the graded slices of hermitian K-theory and Witt-theory.
Settore MAT/03 - Geometria
Article (author)
File in questo prodotto:
File Dimensione Formato  
HHA-2016-0018-0001-a020.pdf

accesso aperto

Tipologia: Publisher's version/PDF
Dimensione 157.79 kB
Formato Adobe PDF
157.79 kB Adobe PDF Visualizza/Apri
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/860155
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 2
  • ???jsp.display-item.citation.isi??? 3
social impact